Home > Research > Publications & Outputs > Valid inequalities for quadratic optimisation w...

Electronic data

  • qpdc

    Rights statement: This is the author’s version of a work that was accepted for publication in Discrete Optimization. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Discrete Optimization, 41, 2021 DOI: 10.1016/j.disopt.2021.100661

    Accepted author manuscript, 370 KB, PDF document

    Embargo ends: 31/07/22

    Available under license: CC BY-NC-ND: Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License

Links

Text available via DOI:

View graph of relations

Valid inequalities for quadratic optimisation with domain constraints

Research output: Contribution to journalJournal articlepeer-review

Published
Article number100661
<mark>Journal publication date</mark>31/08/2021
<mark>Journal</mark>Discrete Optimization
Volume41
Number of pages19
Publication StatusPublished
Early online date31/07/21
<mark>Original language</mark>English

Abstract

In 2013, Buchheim and Wiegele introduced a quadratic optimisation problem, in which the domain of each variable is a closed subset of the reals. This problem includes several other important problems as special cases. We study some convex sets and polyhedra associated with the problem, and derive several families of strong valid inequalities. We also present some encouraging computational results, obtained by applying our inequalities to (a) integer quadratic programs with box constraints and (b) portfolio optimisation problems with semi-continuous variables.

Bibliographic note

This is the author’s version of a work that was accepted for publication in Discrete Optimization. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Discrete Optimization, 41, 2021 DOI: 10.1016/j.disopt.2021.100661